# SDR CA060525003

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,777 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, RT ENGINE TORQUE INCREASED TO 104.5%, WHEN TTL TURNED OFF WENT TO 120%.  FUEL FLOW ON RT ENG DROPPED TO 200LBS.
